MAUDE Adverse Event Report: VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, HIGH FREQUENCY
Model Number AVEA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).Any additional information received from the customer will be included in a follow-up report.At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.
 
Event or Problem Description
The customer reported that the avea unit display is not working.There is no patient involvement in this reported event.
 
Additional Manufacturer Narrative
Results of investigation: our vyaire failure analysis team (fsr) could not duplicate or confirm the reported customer issue.It was suggested the intermittent blank display could be a possible failure of the o2 blender.The o2 blender was replaced and disposed of as a precautionary measure.

Brand Name
AVEA VENTILATOR
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key10007732
Report Number2021710-2020-11831
Device Sequence Number11477469
Product Code CBK
UDI-Device Identifier10846446000351
UDI-Public(01)10846446000351(11)20050801
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVEA
Device Catalogue Number17212-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2021
Initial Date Received by Manufacturer 04/01/2020
Supplement Date Received by Manufacturer05/24/2021
Initial Report FDA Received Date04/28/2020
Supplement Report FDA Received Date06/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1